Integrated density of states for the periodic Schroedinger operator in dimension two

Sobolev, Alexander (2005) Integrated density of states for the periodic Schroedinger operator in dimension two. Annales Henri Poincare, 6 (1). pp. 31-84. ISSN 1424-0637

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 18:19
Last Modified: 09 Jul 2012 09:49
URI: http://sro.sussex.ac.uk/id/eprint/15807
📧 Request an update